Some Special Iterative Procedures for Solving Stochastic Differential Equations Ito Type
Mathematica balkanica, Tome 3 (1989) no. 1, p. 44
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_1_a4,
author = {S. Jankovich},
title = {Some {Special} {Iterative} {Procedures} for {Solving} {Stochastic} {Differential} {Equations} {Ito} {Type}},
journal = {Mathematica balkanica},
pages = {44},
year = {1989},
volume = {3},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a4/}
}
S. Jankovich. Some Special Iterative Procedures for Solving Stochastic Differential Equations Ito Type. Mathematica balkanica, Tome 3 (1989) no. 1, p. 44. http://geodesic.mathdoc.fr/item/MABA_1989_3_1_a4/